# SDR DXTA2024040811435

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0040
- Aircraft time: 7,237 hours, 4,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: UNKNOWN
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT BELOW LAV INOP.  DISCONNETED LAV FLOOR EMER LIGHT AND CLEANED CONTACT. RECONNECTED LIGHT AND CHECKED FOR PROPER OPERATION. LIGHT OPS CHECK GOOD. WEN PERFORMED IAW CITATION SPM 20-30-05.
